Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Local and Long-Distance Spreading in Semitic Morphology

Robert D. Hoberman
Natural Language & Linguistic Theory
Vol. 6, No. 4 (Nov., 1988), pp. 541-549
Published by: Springer
Stable URL: http://www.jstor.org/stable/4047593
Page Count: 9
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($43.95)
  • Add to My Lists
  • Cite this Item
Local and Long-Distance Spreading in Semitic Morphology
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[541]
    [541]
  • Thumbnail: Page 
542
    542
  • Thumbnail: Page 
543
    543
  • Thumbnail: Page 
544
    544
  • Thumbnail: Page 
545
    545
  • Thumbnail: Page 
546
    546
  • Thumbnail: Page 
547
    547
  • Thumbnail: Page 
548
    548
  • Thumbnail: Page 
549
    549